Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Has anybody here taken accutane in the past? I want to get other peoples take on how long it took them for their back problems to go away after accutane. Today is october 6, exactly 3 months after finishing accutane, and my back pains come and go. During accutane I constantly had an achy back, after finishing accutane, my aching back went away and I thought it was better, then when I was throwing a baseball it got really achy again. Anyway, my face is satisfactory, and I was happy because its been about 2 weeks since my back ached last and I thought my back was slowly progressing, then duirng the night when I was sleeping last night, I woke up with terrible back pain and I had a hard time falling asleep. Today my back is currently very achy and this time I have not done anything that could do this. i have not done any physical activity that could make my back ache.

does anybody have any methods or anything? And I dont know about this going away, I called the amnesteem lab 3 weeks ago, and they said theseside effects can be PERMANENT! which is something my derm never told me, and the accutane brochures I got never said they would be PERMANENT.

is anyone here currently dealing with back issues even after fnishing accutane?

Share this post


Link to post
Share on other sites

when you say that your back aches, is it a pain from your actual back, or is it a paint from breaking out? I'm going to guess that it sounds like your back muscles themselves are hurting. Where exactly is the pain coming from? Lower back, middle, or upper back? this can make a big difference in what the pain is being caused by. If it's the lower back, it's possible that there is a problem with your kidneys. How much water are you drinking? Is there anything else you can tell us that might be relevent?

Share this post


Link to post
Share on other sites

when you say that your back aches, is it a pain from your actual back, or is it a paint from breaking out? I'm going to guess that it sounds like your back muscles themselves are hurting. Where exactly is the pain coming from? Lower back, middle, or upper back? this can make a big difference in what the pain is being caused by. If it's the lower back, it's possible that there is a problem with your kidneys. How much water are you drinking? Is there anything else you can tell us that might be relevent?

my back isn't hurting like this from acne. I never really had acne on my back. Its my lower back, and sometimes my upper back. And its not kidneys, my back started aching when I started tane and now its still aching.

Share this post


Link to post
Share on other sites

Have you tried fish oil supplements? They really do help for this particular issue.

i haven't tried that, however some1 has mentioned that to me so im going to look into it. Would I have to take fish oils for the rest of my life, or will it eventually get rid of this pain?

Share this post


Link to post
Share on other sites

i had some minor joint pain for a few days that I'm pretty sure was caused by accutane. I started using fish oil and there isn't any more pain.

Share this post


Link to post
Share on other sites

I'm in my 5th month of Accutane and I still have the occasional back pain. It's no big deal to me considering that's the only negative side effect.

Share this post


Link to post
Share on other sites

After doing some re-search on fish oils, its said to be good for acne as well..... However I'm not buying that too much cause they say everything is good for acne. Theres a million good things for acne, yet none of them work. However im gonna try fish oils for my back problems.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×